Approximate solutions of singular two-point BVPs by modified homotopy analysis method

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

In this Letter, approximate solutions of singular two-point boundary value problems (BVPs) are obtained by the modified homotopy analysis methods (MHAM). MHAM provides a convenient way of controlling the convergence region and rate of the series solution. The numerical tests show the capability of MHAM for singular BVPs.

Original languageEnglish
Pages (from-to)4062-4066
Number of pages5
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume372
Issue number22
DOIs
Publication statusPublished - 26 May 2008

Fingerprint

boundary value problems

Keywords

  • Modified homotopy analysis method
  • Series solutions
  • Singular two-point boundary value problems

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

@article{c4fdefee1bb84dac813fae0ba6c8a96b,
title = "Approximate solutions of singular two-point BVPs by modified homotopy analysis method",
abstract = "In this Letter, approximate solutions of singular two-point boundary value problems (BVPs) are obtained by the modified homotopy analysis methods (MHAM). MHAM provides a convenient way of controlling the convergence region and rate of the series solution. The numerical tests show the capability of MHAM for singular BVPs.",
keywords = "Modified homotopy analysis method, Series solutions, Singular two-point boundary value problems",
author = "Bataineh, {A. Sami} and {Md. Noorani}, {Mohd. Salmi} and Ishak Hashim",
year = "2008",
month = "5",
day = "26",
doi = "10.1016/j.physleta.2008.03.026",
language = "English",
volume = "372",
pages = "4062--4066",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "22",

}

TY - JOUR

T1 - Approximate solutions of singular two-point BVPs by modified homotopy analysis method

AU - Bataineh, A. Sami

AU - Md. Noorani, Mohd. Salmi

AU - Hashim, Ishak

PY - 2008/5/26

Y1 - 2008/5/26

N2 - In this Letter, approximate solutions of singular two-point boundary value problems (BVPs) are obtained by the modified homotopy analysis methods (MHAM). MHAM provides a convenient way of controlling the convergence region and rate of the series solution. The numerical tests show the capability of MHAM for singular BVPs.

AB - In this Letter, approximate solutions of singular two-point boundary value problems (BVPs) are obtained by the modified homotopy analysis methods (MHAM). MHAM provides a convenient way of controlling the convergence region and rate of the series solution. The numerical tests show the capability of MHAM for singular BVPs.

KW - Modified homotopy analysis method

KW - Series solutions

KW - Singular two-point boundary value problems

UR - http://www.scopus.com/inward/record.url?scp=43049137269&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43049137269&partnerID=8YFLogxK

U2 - 10.1016/j.physleta.2008.03.026

DO - 10.1016/j.physleta.2008.03.026

M3 - Article

AN - SCOPUS:43049137269

VL - 372

SP - 4062

EP - 4066

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 22

ER -